# SDR 2008UALA02359

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 49,670 hours, 5,973 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Power Cable
- Condition: Failed
- Location: Power Outlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAPTOP POWER OUTLET INOPERATIVE AT 6D.  CREW COMMENTS, OUTLET SMOKING WITH NEW POWER CABLE.   SUSPECT FAULTY RECEPTACLE.   REPLACED OUTLET & CHECKED WIRING OP CHECKED GOOD. AC OK FOR SERVICE.
